Uniqueness theorems for meromorphic functions.

H.S. Gopalakrishna; S.S. Bhoosnurmath

Mathematica Scandinavica (1976)

  • Volume: 39, page 125-130
  • ISSN: 0025-5521; 1903-1807/e

How to cite


Gopalakrishna, H.S., and Bhoosnurmath, S.S.. "Uniqueness theorems for meromorphic functions.." Mathematica Scandinavica 39 (1976): 125-130. <http://eudml.org/doc/166489>.

author = {Gopalakrishna, H.S., Bhoosnurmath, S.S.},
journal = {Mathematica Scandinavica},
pages = {125-130},
title = {Uniqueness theorems for meromorphic functions.},
url = {http://eudml.org/doc/166489},
volume = {39},
year = {1976},

AU - Gopalakrishna, H.S.
AU - Bhoosnurmath, S.S.
TI - Uniqueness theorems for meromorphic functions.
JO - Mathematica Scandinavica
PY - 1976
VL - 39
SP - 125
EP - 130
UR - http://eudml.org/doc/166489
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.